Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Aspirin gives me a headache

Posted by on Oct. 27, 2016 at 8:08 AM
  • 3 Replies
What's up with that?

Ever since I've started a low dose aspirin regimen, I've had a headache. It's not severe, but just bad enough to be distracting.

I thought, "No way can aspirin cause a headache". So, I Googled it. Sure enough, many people (especially women, likelihood increases with age) have reported moderate headaches while on low dose aspirin.

Proof I'm not crazy.






Nah. I'm still on the crazy side.
by on Oct. 27, 2016 at 8:08 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
MythrylHavoc
by Data on Oct. 27, 2016 at 8:10 AM
The only time I take aspirin is when I take excedrin
Trouser.Mouse
by Ruby Member on Oct. 27, 2016 at 8:12 AM
Me too until now. I had no idea that it could actually cause headaches. It doesn't make sense...lol.

Quoting MythrylHavoc: The only time I take aspirin is when I take excedrin
AbbyWalsh
by Gold Member on Oct. 27, 2016 at 8:18 AM
It makes as much sense that antidepressants have "depression" as a possible side effect.

Quoting Trouser.Mouse: Me too until now. I had no idea that it could actually cause headaches. It doesn't make sense...lol.

Quoting MythrylHavoc: The only time I take aspirin is when I take excedrin
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)